# SDR JIKA2015062301

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N102GP
- Make and model: Beech C-99
- Aircraft serial: U208
- Aircraft time: 25,018 hours, 36,428 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Part serial: 1034
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTICED LG CB POPPED.  UNABLE TO RESET CB & DECIDED TO DIVERT.  PERFORMED EMER CHECKLIST ITEMS & MANUALLY EXTENDED LG.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY LG MOTOR.  REPLACED LG MOTOR & PERFORMED OPERATIONAL CHECK OF LG SYS.  ALL SYS OPERATIONAL CHECKS WERE NORMAL.
